# SDR SIMA20131226004

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 27,713 hours, 23,364 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut
- Condition: Bent
- Location: Crash Axe
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTERFLY NUT THAT HOLDS CRASH AXE CLAMP CLOSED IS BENT OVER 90 DEGREES.  UNABLE TO STOW OR USE CRASH AXE.  INSTALLED IAW STANDARD PRACTICE.
